# SDR SIMA20121024013

- Difficulty date: October 24, 2012
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 26,972 hours, 24,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY STRIP LIGHTING ONE EACH HAS BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RACK EMERGENCY STRIP LIGHTING WIRE REF EMB 140 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
